Generalized soluble groups and their group rings
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a11,
author = {D. M. Smirnov},
title = {Generalized soluble groups and their group rings},
journal = {Doklady Akademii Nauk},
pages = {535--537},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a11/}
}
D. M. Smirnov. Generalized soluble groups and their group rings. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a11/